# SDR MASA200400113

- Difficulty date: February 26, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N860MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145773
- Aircraft time: 454 hours, 369 cycles
- Engine: Allsn AE3007A
- Engine time: 454 hours, 369 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED NR 2 ENGINE FLAMED OUT DURING LANDING ROLL-OUT.  MX PERFORMED ENGINE RUNS.  MX FOUND NO DEFECTS.  NO PARTS USED.
